Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 80, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 3, 2013, 3:21 PM CDT for Iowa County, Sauk County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2013, 3:21 PM CDT (20:21 UTC)
- Expired
- Oct 3, 2013, 4:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Iowa County, WI, Sauk County, WI
The radar
The La Crosse radar (KARX), 99 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1645 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
729
WUUS53 KMKX 032021
SVRMKX
WIC049-111-032100-
/O.NEW.KMKX.SV.W.0080.131003T2021Z-131003T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CDT THU OCT 3 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHWESTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 400 PM CDT
* AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MUSCODA...
AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LONE ROCK AIRPORT AROUND 340 PM CDT.
SPRING GREEN AROUND 355 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE AVOCA
AND PLAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4321 9043 4321 9038 4321 9035 4321 9029
4317 9020 4333 9019 4337 9003 4314 8997
4311 9043 4320 9044
TIME...MOT...LOC 2020Z 256DEG 22KT 4319 9037
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
WOOD1 follow-up statement
505
WWUS53 KMKX 032044
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CDT THU OCT 3 2013
WIC049-111-032054-
/O.CAN.KMKX.SV.W.0080.000000T0000Z-131003T2100Z/
IOWA WI-SAUK WI-
344 PM CDT THU OCT 3 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAUK AND
NORTHWESTERN IOWA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4321 9043 4321 9038 4321 9035 4321 9029
4317 9020 4333 9019 4337 9003 4314 8997
4311 9043 4320 9044
TIME...MOT...LOC 2044Z 256DEG 19KT 4322 9021
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 10:41 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Oct 3, 10:41 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1041 AM CDT THU OCT 3 2013 .UPDATE...COMPLEX FORECAST NOW THROUGH SATURDAY. VIS SAT SHOWS A HOLE IN THE CLOUD SHIELD ACROSS/NEAR DANE-COLUMBIA-DODGE COUNTIES THAT IS STEADILY FILLING IN WITH CLOUDS UPSTREAM. SFC OBS IN EXTREME SOUTHERN WISCONSIN STILL REPORTING AREAS OF FOG WITH VIS DOWN TO 1 SM AND LESS AT A FEW SITES. PATCHY DENSE FOG CAN\T BE RULED OUT GIVEN LESS THAN A QUARTER MILE REPORTED AT KEFT. FOG EXPECTED TO STEADILY IMPROVE/LIFT IN THE NEXT 1-2 HOURS...ESPECIALLY WITH RAIN UPSTREAM COMING IN. WET CONDITIONS OTHERWISE CAN BE EXPECTED TODAY. RADAR SHOWS LARGE LINE OF SHOWERS AND THUNDERSTORMS STRETCHING FROM TO DUBUQUE IA TO EVANSTON IL. THIS ACTIVITY WILL CONTINUE TO MOVE NORTHEAST AND THROUGH THE CWA. FARTHER UPSTREAM ARE ADDITIONAL ISOLATED-SCATTERED SHOWERS AND THUNDERSTORMS TO COMPLICATE MATTERS. HI-RES MODELS AND SPC SSEO GENERALLY HIGHLIGHT THE BEST CHANCE FOR WX/POPS AFTER 18Z AND THEN INTO THE EVENING. THIS MATCHES THE CURRENT FORECAST WELL. CAVEAT THOUGH IS THEY ARE NOT HANDLING THE ONGOING CONVECTION THAT WELL. MUCH OF THE CONVECTION IN THE DVN CWA ISN\T BEING CAPTURED/RESOLVED. SO NOT MUCH CONFIDENCE IS PRESENT IN THE HRRR AND LOCAL WRF FLAVOR...AT LEAST EARLY ON IN THEIR SOLUTIONS. OTHERWISE...THE OVERALL CONCEPTUAL MODEL/CURRENT THINKING HASN\T CHANGED MUCH. WARM FRONT WILL MOVE NORTHWARD THROUGH SOUTHERN WISCONSIN IN THE EARLY-MID AFTERNOON AND SHOWERS/THUNDERSTORMS ARE EXPECTED THIS AFTERNOON-EVENING. GIVEN THE ONGOING CONVECTION AND THE INGREDIENTS IN PLACE LATER ON...MODERATE ML AND MU CAPE...LOW-LEVEL MOISTURE...AROUND 30 KTS 0-6 KM DEEP LAYER SHEAR...TRAVERSING S/W TROUGH LATER ON THAT\S PRESENTLY IN CENTRAL IA...WARM FRONT BOUNDARY IN THE VICINITY AND ANY RESIDUAL BOUNDARIES...HAVE KEPT THE CURRENT WX/POPS FORECAST AS IS EXCEPT TO REFLECT LATEST RADAR TRENDS IN THE NEXT 2-3 HOURS. && .AVIATION/18Z TAFS/...THERE IS QUITE THE MIX OF CONDITIONS ACROSS SOUTHERN WISCONSIN THIS MORNING...RANGING FROM MOSTLY SUNNY TO 1/4 MI VISIBILITY. OVERALL...THERE HAS BEEN A SLOW IMPROVEMENT IN CONDITIONS AND THIS SHOULD CONTINUE INTO EARLY AFTERNOON. SOME LOCATIONS MAY HANG ONTO MVFR OR IFR CONDITIONS THROUGH MUCH OF THE DAY THOUGH BASED ON LATEST RAP SOUNDINGS. A LINE OF SHOWERS AND STORMS IS CURRENTLY HEADING INTO SOUTHERN WISCONSIN FROM THE SOUTHWEST AND WILL REACH AREAS FROM MADISON TO RACINE BY 17Z IF IT HOLDS TOGETHER. MODELS ARE REALLY STRUGGLING WITH THE CURRENT CONVECTION...SO FORECASTING BASED ON RADAR TRENDS FOR THE TIME. ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED THIS EVENING THROUGH TOMORROW AS A WARM FRONT SLOWLY LIFTS NORTH THROUGH THE FORECAST AREA. LOW CIGS AND VSBYS WILL CONTINUE TO BE POSSIBLE AT TIMES UNTIL THE FRONT GETS NORTH OF THE FORECAST AREA. SOME MODELS INDICATING THIS MAY NOT HAPPEN THROUGH THE DAY TOMORROW...SO NOT A TON OF CONFIDENCE IN CONDITIONS THROUGH SATURDAY. && .PREV DISCUSSION... /ISSUED 339 AM CDT THU OCT 3 2013/ SHORT TERM... TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. THE SURFACE MAP EARLY THIS MORNING SHOWS AN INVERTED TROF STRETCHING FROM WEST CENTRAL WISCONSIN BACK ACROSS SOUTHWEST MN TO EASTERN NEB AND FINALLY TO THE PARENT LOW OVER WESTERN KS. THIS PATTERN WILL CHANGE LITTLE OVER THE NEXT 24-36HRS. THERE IS A WARM FRONT STRETCHING FROM A SECONDARY LOW CENTER OVER SOUTHWEST MN THAT EXTENDS ACROSS NORTHEAST IA THRU NORTHERN IL. THIS WARM FRONT SEPARATES SOME VERY MOIST AIR TO THE SOUTH /MID 60 DEWPOINTS/ FROM THE MUCH DRIER AIRMASS CURRENTLY OVER THE FORECAST AREA. ALL OF THE CONVECTION THUS FAR HAS BEEN ALONG AND JUST BEHIND THE INVERTED TROF. HOWEVER...BACK ACROSS NORTHEAST IA/SW WI...WE ARE SEEING AN INCREASE IN CONVECTION EARLY THIS MORNING AS THE BETTER LOW LEVEL JET OVER THAT AREA INTERACTS WITH THE ADVANCING WARM FRONT AND THE REMAINS OF A COLD POOL/OUTFLOW FROM CONVECTION ACROSS SOUTHEAST MN. THE WARM FRONT IS EXPECTED TO MOVE QUICKLY NORTH ACROSS THE SOUTHERN WISCONSIN TODAY...ESPECIALLY AFTER SUNRISE. IT SHOULD ACTUALLY LEAP NORTH AS WE MIX OUT THE LOW LEVEL INVERSION THAT WAS SET UP EARLIER LAST EVENING. THE H8 WARM FRONT IS WELL NORTH BY NOW. GIVEN THAT WE WILL HAVE THE WARM FRONT IN THE VCNTY TODAY...ELEVATED DEWPOINTS...AND THERE IS A DECENT MID LEVEL TROF COMING IN THIS AFTERNOON...MOST OF THE GUIDANCE IS SUGGESTING THE BEST POPS WILL BE THIS AFTERNOON INTO THIS EVENING. AT THIS TIME...IT LOOKS LIKE MUCH OF THE AREA THIS MORNING WILL BE QUIET EXCEPT FOR AREAS NORTHWEST OF MADISON WHERE THE CURRENT INCREASE IN ACTIVITY JUST MENTIONED WILL LIKELY CLIP THAT AREA. AS THE SHORT WAVE EXITS...IT APPEARS WE WILL SEE A DECREASE IN ACTIVITY LATER THIS EVENING INTO THE REMAINING OVERNIGHT HOURS. THE EXCEPTION MIGHT BE ACROSS OUR NORTHERN TIER COUNTIES WHERE THE LINGERING PROXIMITY TO THE WARM FRONT COULD MAKE CONVECTION A HIGHER PROBABILITY. PRECIPITABLE WATER VALUES CLIMB TO ABOUT 1.5 INCHES WHICH...AS MENTIONED IN THE PREV DISCUSSION...IS 2SD ABOVE NORMAL...GETTING CLOSE TO THE 99TH PERCENTILE FOR WHAT IS NORMAL. SO...HEAVY RAIN STILL A THREAT. THIS IS A COMPLICATED SCENARIO LEADING UP TO THE EVENTUAL PASSAGE OF THE INTENSE LOW ON SATURDAY...SO EXPECT PLENTY OF VARIABILITY GOING FORWARD. ALSO...CONVECTION HAS A WAY OF REDEFINING/CHANGING THE EVOLUTION OF EVERYTHING ELSE GOING FORWARD. FRIDAY THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM. THE CLOSED 500MB UPPER LOW WILL DEEPEN AS IT MOVES INTO NE/SD BY FRIDAY NIGHT. THE SURFACE LOW WILL MOVE FROM NE/KS TO MN/IA AS IT STRENGTHENS. THE BOUNDARY THAT USED TO BE THE WARM FRONT WILL REMAIN STATIONED OVER CENTRAL/NORTHERN WI FRIDAY AND FRIDAY NIGHT. TRIMMED DOWN PRECIP CHANCES NEAR THE IL BORDER TOWARD THE WARM SECTOR. SHORTWAVE ENERGY...UPPER DIVERGENCE WITH A COUPLED JET...NOSE OF THE LOW LEVEL JET AND 700MB OMEGA WILL COME TOGETHER OVER SOUTHWEST WI LATE FRIDAY AFTERNOON/EARLY FRIDAY EVENING DURING PEAK HEATING NEAR THIS BOUNDARY. THIS IS THE AREA WITH HIGHEST CAPE /GREATER THAN 2000 J/KG/ AND BULK SHEAR /30-40 KTS/. CAPE AND SHEAR ARE SLIGHTLY LOWER OVER SOUTH CENTRAL WI...BUT SUFFICIENT TO SUPPORT STRONG STORMS WITH ISOLATED SEVERE POSSIBLE...AND ALSO TO SUSTAIN ANY SEVERE STORMS THAT COULD DEVELOP TO OUR WEST. SPC DAY 2 SLIGHT RISK INCLUDES ALL BUT SOUTHEAST WI...WITH THE HATCHED AREA /SIGNIFICANT SEVERE RISK/ OVER SOUTHEAST WI JUST WEST OF THE MKX FORECAST AREA. HIGH PRECIPITABLE WATER VALUES AROUND 1.5 INCHES OVER WI WITH A PERSISTENT SOUTHWESTERLY LOW LEVEL JET /LLJ/ COULD LEAD TO TRAINING THUNDERSTORMS AND HEAVY RAIN. THE SURFACE LOW WILL BEGIN TO OCCLUDE ON SATURDAY AND THE UPPER LEVEL SYSTEM WILL SLOW DOWN. MOST MODELS ASIDE FROM THE NAM CONTINUE TO SHOW A SLOWER FRONTAL PASSAGE THROUGH WI. THE WEATHER PREDICTION CENTER PREFERS A 00Z GFS/00Z CANADIAN MODEL BLEND FOR THIS SYSTEM. SHOWERS AND THUNDERSTORMS WILL BE LIKELY JUST AHEAD OF THE COLD FRONT. GIVEN TIMING UNCERTAINTY...SPC REFRAINED FROM ISSUING A SLIGHT RISK FOR DAY 3 FOR NOW...BUT MENTIONED THE POTENTIAL FOR THUNDERSTORMS DEVELOPING INTO A SQUALL LINE WITH THE FRONT SATURDAY AFTERNOON AND LEADING TO A DAMAGING WIND THREAT. LONG TERM... SUNDAY...FORECAST CONFIDENCE MEDIUM. THE RAIN AND ISOLATED THUNDER COULD CONTINUE INTO SATURDAY EVENING IF THE SLOW 00Z ECMWF PANS OUT. LOOK FOR PRECIP TO END SATURDAY NIGHT. SUNDAY WILL BE A RAW DAY WITH HIGHS IN THE 50S AND GUSTY WEST WINDS WITH CLOUDS AND LIGHT RAIN SHOWERS DUE TO LOW LEVEL INSTABILITY WITH THE COLD AIR WRAPPED INTO THE MID LEVELS. MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM. SHOWERS COULD LINGER THROUGH MONDAY WITH THE SLOWER ECMWF SOLUTION. EITHER WAY...UPPER LEVEL TROUGH WILL KEEP TEMPS COOL FOR THE DAY. A MID LEVEL RIDGE WILL TAKE OVER ON TUESDAY. WARM AIR AND SUNSHINE WILL RETURN TO WI FOR TUESDAY AND WEDNESDAY...WITH HIGHS BACK INTO THE 70S. ANOTHER UPPER TROUGH WILL DIG INTO THE INTERMOUNTAIN WEST MID WEEK AND SHIFT INTO THE GREAT LAKES REGION LATE IN THE WEEK. AVIATION/12Z TAFS/... MVFR CONDITIONS ARE OVERSPREADING THE AREA THIS MORNING AS A WARM FRONT APPROACHES...AND THIS LOWER CONDITIONS WILL LIKELY BE AROUND THROUGH MUCH OF THE TAF PERIOD. WE SHOULD SEE AN INCREASE IN SHOWERS AND STORMS THIS AFTERNOON...WITH THE MORNING LOOKING RATHER QUIET. THIS INCREASE IN ACTIVITY IS MAINLY DUE TO THE ARRIVAL OF A MID LEVEL SHORT WAVE THAT WILL INTERACT WITH THE SFC WARM FRONT LIKELY TO BE HOVERING OVER SOUTHERN INTO CENTRAL WISCONSIN. AS THAT SHORT WAVE EXITS TO THE NORTHEAST THIS EVENING...WE SHOULD SEE A GENERAL DECREASE IN SHOWERS/STORMS LATER IN THE EVENING CONTINUING THROUGH THE REMAINDER OF THE NIGHT. MORE AND STRONGER STORMS ARE THEN EXPECTED ON FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...ET/DDV TODAY/TONIGHT AND AVIATION/MARINE...DAVIS FRIDAY THROUGH WEDNESDAY...MRC
Hazardous weather outlook, Oct 3, 3:26 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CDT THU OCT 3 2013 WIZ046-047-051-052-056>060-062>072-040830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 326 AM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THE PERIOD...ESPECIALLY THIS AFTERNOON AND EVENING...AS A WARM FRONT LIFTS NORTH INTO THE AREA. SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FROM TIME TO TIME THROUGH SATURDAY EVENING AS AN INTENSE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT MOVE THROUGH THE AREA. A FEW OF THE STORMS COULD BE SEVERE...MAINLY FRIDAY AFTERNOON AND FRIDAY EVENING. HEAVY RAINFALL IS POSSIBLE AS WELL...ESPECIALLY TOWARD CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY INTO SATURDAY. LMZ643>646-040830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THE PERIOD...ESPECIALLY THIS AFTERNOON AND EVENING...AS A WARM FRONT LIFTS NORTH INTO THE AREA. SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT. DENSE FOG IS POSSIBLE TODAY AS WARM...MOIST AIR SPREADS NORTHWARD OVER THE COOLER LAKE MICHIGAN NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FROM TIME TO TIME THROUGH SATURDAY EVENING AS AN INTENSE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT MOVE THROUGH THE AREA. A FEW OF THE STORMS COULD BE SEVERE...MAINLY FRIDAY AFTERNOON AND FRIDAY EVENING. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Oct 3, 3:00 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT THU OCT 3 2013 WIZ056-062-032100- IOWA-SAUK- 300 PM CDT THU OCT 3 2013 ...STRONG THUNDERSTORM MOVING INTO FAR NORTHWESTERN IOWA AND WEST CENTRAL SAUK COUNTIES... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL RICHLAND COUNTY...MOVING EAST NORTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LONE ROCK AIRPORT BY 330 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 5:15 PM CDT | Marine Dense Fog Advisory | MKX | 19 hr | |
| Oct 3, 5:58 PM CDT | Areal Flood Advisory | MKX | Columbia, Sauk | 3 hr |
| Oct 3, 6:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Green Lake | 52 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.